# SDR 2022FA0000584

- Difficulty date: March 1, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Aircraft: N4615
- Make and model: Cubcft CC18180
- Aircraft serial: CC180013
- Engine: Lyc O360C4P
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: Inlet Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, THE MUFFLER ASSEMBLY WAS REMOVED TO REPLACEMENT. AT THIS TIME IT WAS DISCOVERED THAT THE MUFFLER SHROUD INLET SCAT TUBE WAS MAKING CONTACT WITH THE LOWER LEFT SIDE ENGINE MOUNT LEG. NO VISIBLE DAMGE TO THE SHROUD ASSEMBLY. A DEEP GOUGE LINE WAS VISIBLE ON THE ENGINE MOUNT. AIRCRAFT RECORDS INDICATE THAT CUB CRAFTERS SERVICE BULLETIN SB0010 WAS PREVIOUSLY COMPLIED WITH AND NO OTHER RECORDS INDICATE REMOVAL OR INSTALLATION OF THE MUFFLER ASSEMBLY. COMPLIANCE WAS ACCOMPLISHED IN ACCORDANCE WITH PARAGRAPH 3. THE MECHANIC FOUND MORE THAN 0.25 INCHES OF CLEARANCE.
